# SDR SCNA99614

- Difficulty date: December 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N152SY
- Make and model: Doug DC-10-15
- Aircraft serial: 48289
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1887
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HEAVY MAINTENANCE CHECK, CORROSION WAS FOUND ON FLOORBOARD SUPPORT INTERCOSTAL STATION 1887 LBL 39 TO 57.  MATERIAL ID FOR FLOOR SUPPORT AND FABRICATED FLOOR SUPPORT IAW DC10 SRM 531601 VOL 3.  ALODINED AND  PRIMED IAW DC10 SRM 512101 VOL 2.  INSTALLED IAW DC10 SRM 513501 VOL 2.
